| Model Number |
US14150220 |
| Medical Device Problem Codes |
Retraction Problem (1536); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, therefore the lot history review has been performed.The sample was not returned for evaluation, therefore the investigation is inconclusive for the reported issue.The definitive root cause could not be established.The device is labeled for singe use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model us14150220 pta balloon dilatation catheter allegedly experienced retraction problems and device-device incompatibility.This information was received from one source.One patient was involved and there was no reported patient injury.The male patient is 77 years old and weight was not provided.